| Model Number |
720157-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Urinary Incontinence (4572)
| Date of Event |
04/28/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 723438003.Serial number: n/a.Batch/lot number: 72400024.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 725200006.Serial number: n/a.Batch/lot number: 72404127.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Recurrent incontinence and erosion are acknowledged within the instructions for use (ifu) and are not related to off-label use or failure to follow instructions.The reported patient symptoms of urinary incontinence and erosion are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurrent incontinence.During a revision surgery, the physician confirmed urethral cuff erosion; therefore, the device was explanted and replaced.There were no further patient complications.